(Las Vegas, NV, USA)
Hi Wray! I hope you are well.
It's been a long time since I've corresponded, as I was forced to stop using progesterone cream due to weird breakouts occurring all over my face. I was on the cream for maybe a year or a less when these breakouts started, and I never had acne before, accept for some small bouts during my pregnancies over 20 years ago.
The breakouts I experienced recently were not typical, oily, acne papules, but watery/blotchy ones. Nothing would get rid of them, so it became a personal vendetta for me to figure out what was causing the strange blemishes. One after the other I cut out different things, even all supplements. Nothing worked. I was told by my doctor to give the progesterone a break to completely reset my system, and within a very short time the disgusting spots all went away, and haven't returned since.
As for those horrible peri-symptoms I was experiencing (which caused me to begin progesterone therapy in the first place), they've remained at bay for many months after stopping the cream. However, I'm starting to have 1 night of sweats right before my period. Do you think I should restart the progesterone, but only minimally?
Thanks in advance for your time and thoughts.